MATHEMATICA BOHEMICA, Vol. 121, No. 2, pp. 165-176, 1996

Cyclically ordered sets as partial algebras

Vitezslav Novak

Vitezslav Novak, Department of Mathematics, Masaryk University, Janackovo nam. 2a, 662 95 Brno, Czech Republic

Abstract: A representation of cyclically ordered sets by means of partial semigroups with an additional unary operation is constructed.

Keywords: partial semigroup, $e$-semigroup, cyclically ordered set, $c$-algebra

Classification (MSC91): 04A05, 08A55

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]